# SDR UALA2009051301353

- Difficulty date: May 11, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 60,207 hours, 33,914 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Insulator
- Part number: 649101
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE CORE OVHT-FIRE DETECTOR LOOP HAS A BROKEN CERAMIC INSULATOR.  INBD SIDE (M1122)  REPLACED DETECTOR. FIRE TEST PASSED ON GROUND.
